Alert archive / New Mexico / Special Weather Statements in 2012
Special Weather Statement, NWS Albuquerque, NM
NWS Albuquerque, NM issued this special weather statement at Aug 20, 2012, 3:39 PM MDT for Harding County, New Mexico. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2012, 3:39 PM MDT (21:39 UTC)
- Expired
- Aug 20, 2012, 4:15 PM MDT
- In force
- 36 min
- Issued by
- NWS Albuquerque, NM
County Harding County, NM
The radar
The Cannon AFB radar (KFDX), 154 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.7 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2358 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 419 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
798
WWUS85 KABQ 202139
SPSABQ
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT MON AUG 20 2012
NMZ530-531-202215-
HARDING COUNTY-UNION COUNTY-
339 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND CENTRAL
HARDING COUNTIES THROUGH 415 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUEYEROS...OR ABOUT 21 MILES NORTHEAST OF
MOSQUERO...MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3607 10359 3594 10364 3590 10380 3596 10391
3604 10389 3614 10376
TIME...MOT...LOC 2139Z 282DEG 4KT 3602 10373
$$
GUYERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Aug 20, 3:30 PM MDT, 9 minutes earlier.
Area forecast discussion, Aug 20, 3:30 PM MDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 330 PM MDT MON AUG 20 2012 .DISCUSSION... ANOTHER VERY ACTIVE DAY ACROSS FCST AREA AND TO BOOT SEVERE T STORM WATCH NUMBER 586 HAS BEEN HOISTED FOR MOST OF EASTERN NM EFFECTIVE THROUGH 10 PM MDT. STRONG TO SVR STORMS ALREADY FIRING FROM UNION CO SW TO E SAN MIGUEL CO AND ALSO IN DE BACA COUNTY. OUTSIDE OF WATCH AREA OTHER STRONG STORMS ACROSS VALENCIA...SOCORRO AND SANDOVAL COUNTIES. OF COURSE...AS IS USUALLY THE CASE...THE STORMS UPSTREAM FROM BERNALILLO CO DIED OUT BEFORE GETTING INTO THE ABQ METRO AREA...BUT WITH A N BOUND AND S BOUND BOUNDARY COMING TOWARDS THAT AREA THERE MAY BE SOME RENEWED STORM POTENTIAL AFTER 4 OR 430 PM. ALSO...AS HAS BEEN THE CASE THE LAST SEVERAL DAYS...THE NW PLATEAU E INTO W RIO ARRIBA CO HAS BEEN GETTING THE SHORT END OF THE PCPN STICK...THANKS LARGELY TO THE JUST RIGHT TIMING OF LITTLE DRY SLOTS THAT WORK IN FREQUENTLY ENOUGH TO SQUASH MUCH OF THE STORM POTENTIAL. THIS DESPITE THE MOIST MID LAYERS THAT MOVED ACROSS THAT AREA THIS MORNING WITH A FEW GENERALLY LIGHT SHOWERS. SHOWERS AND STORMS SHOULD LINGER LONGEST TONIGHT ACROSS PORTIONS OF E PLAINS. IT LOOKS AS THOUGH TUE MAY BRING SOMEWHAT OF A DOWNTICK IN SHOWER AN STORM COVERAGE ACROSS ROUGHLY THE NE THIRD TO HALF OF STATE...THOUGH AT LEAST ISOLATED OR WIDELY SCT ACTIVITY IS STILL A PRETTY GOOD BET. COVERAGE SHOULD RAMP UP SIGNIFICANTLY MOST AREAS ON WED AND THU AS INCREDIBLY STUBBORN AND LOITERING UPPER HIGH WILL BE FORCED SOMEWHAT TO S AND SE INTO N MEXICO BY A DECENT TROF ALOFT COMING INTO CA AND EVENTUALLY THE DESERT SOUTHWEST. MODELS DIFFER TO A DEGREE ON TIMING AND STRENGTH OF THIS FEATURE...BUT BY EITHER FRI OR SAT WITH SYSTEM TO THE E OF NM THERE SHOULD BE A MARKED DROP OFF IN THE DAILY THUNDERSTORM CHA CHA. 43 && .FIRE WEATHER... MOISTURE INCREASED OVER THE FORECAST AREA WITH LITTLE CHANGE IN THE GENERAL LARGE SCALE PATTERN...WITH WEST TO NORTHWEST FLOW OVER NEW MEXICO. DESPITE THE EXTENSIVE MID CLOUD COVER ALONG AND NORTH OF INTERSTATE 40 THIS MORNING...STORMS FIRED OVER THE HIGHER TERRAIN EARLY AFTERNOON. LOCALLY HEAVY RAIN WILL BE POSSIBLE...WITH POTENTIAL FOR LARGE HAIL OVER THE NORTHEAST/EAST CENTRAL PLAINS LATER THIS AFTERNOON AND EVENING. IN GENERAL WINDS WILL BE LIGHT OUTSIDE OF THE STRONGER THUNDERSTORMS. RH RECOVERY TONIGHT WILL BE EXCELLENT...ESPECIALLY OVER PORTIONS OF THE EAST WHERE MODELS CONTINUE TO INDICATE A THUNDERSTORM COMPLEX COULD PASS OVER OR JUST ACROSS THE BORDER IN TEXAS. THE RIDGE OF HIGH PRESSURE WILL BUILD OVER NEW MEXICO TUESDAY...WHICH COULD LIMIT THUNDERSTORM DEVELOPMENT SOMEWHAT. WETTING RAIN CHANCES WILL STILL FAVOR THE HIGHER TERRAIN. DAYTIME TEMPERATURES SHOULD BE A LITTLE WARMER...BUT MINIMUM RH VALUES SHOULD GENERALLY REMAIN ABOVE 20 PERCENT. MODELS SEEM TO BE IN BETTER AGREEMENT WITH THE MID TO LATE WEEK PATTERN THAN THEY HAVE BEEN. THE UPPER RIDGE WILL REMAIN INTACT OVER NEW MEXICO WEDNESDAY...ALLOWING FOR STORMS BECOME MORE ACTIVE AS MOISTURE FROM OLD MEXICO IS DRAWN OVER THE STATE. A VIGOROUS SHORT WAVE TROUGH WILL PUSH INTO THE FOUR CORNERS THURSDAY SHUNTING THE RIDGE EASTWARD AND SPARKING SCATTERED TO NUMEROUS STORMS ACROSS MUCH OF THE FORECAST AREA. BY SATURDAY SOME DRIER AIR MAY FILTER OVER THE STATE IN THE WAKE OF THE TROUGH...WITH LESS CONVECTION ANTICIPATED OVERALL. DAYTIME TEMPERATURES SATURDAY AND SUNDAY SHOULD BE NEAR TO ABOVE AVERAGE FOR THE SEASON. GUSTY WESTERLY WINDS ARE POSSIBLE THURSDAY AND FRIDAY MAINLY NORTH AND EAST BUT MIN RH VALUES NOT FORECAST TO FALL BELOW 15 PERCENT AT THIS TIME. SPOTTY FAIR VENTILATION POSSIBLE CENTRAL AND WEST WEDNESDAY. 99 && .AVIATION... 18Z TAF CYCLE DESPITE THE EXTENSIVE MID CLOUD COVER ALONG AND NORTH OF INTERSTATE 40...STORMS WERE BEGINNING TO FIRE OVER THE WESTERN AND NORTHERN MOUNTAINS AT MIDDAY. STORM MOTION WILL BE GENERALLY TO THE EAST AND SOUTHEAST ALTHOUGH OUTFLOW BOUNDARIES COULD EVENTUALLY LEAD TO ERRATIC STORM DEVELOPMENT AND MOTION LATER THIS AFTERNOON AND EVENING. MTS WILL BE OCCASIONALLY OBSCURED IN BRIEF MVFR/IFR CIGS/VSBYS IN HEAVY RAIN ALONG WITH GUSTY WINDS TO 40KT AND SMALL HAIL...PERHAPS SOME ISOLATED LARGE HAIL AND WIND GUSTS TO 50KT IN THE NORTHEAST/EAST CENTRAL PLAINS. ACTIVITY MAY PERSIST AFTER MIDNIGHT OVER PORTIONS OF THE EASTERN PLAINS. IN ADDITION...LOCAL MVFR CIGS ARE POSSIBLE LATE TONIGHT FROM THE EAST SLOPES OF THE CENTRAL MT CHAIN OVER THE PLAINS. 99 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 61 92 64 88 / 20 10 20 30 DULCE........................... 49 86 51 83 / 30 10 20 50 CUBA............................ 53 87 54 81 / 50 20 40 60 GALLUP.......................... 56 84 57 81 / 30 30 30 40 EL MORRO........................ 53 81 54 77 / 50 40 40 60 GRANTS.......................... 55 84 56 80 / 40 40 40 50 QUEMADO......................... 56 81 57 81 / 40 50 50 50 GLENWOOD........................ 59 87 59 86 / 30 30 50 30 CHAMA........................... 47 81 48 77 / 50 20 20 60 LOS ALAMOS...................... 58 83 58 79 / 50 20 40 50 PECOS........................... 56 81 57 77 / 40 30 50 50 CERRO/QUESTA.................... 52 80 54 77 / 40 20 20 30 RED RIVER....................... 46 75 46 72 / 50 20 30 50 ANGEL FIRE...................... 45 75 46 73 / 60 30 30 50 TAOS............................ 51 84 53 81 / 40 20 20 30 MORA............................ 52 78 53 75 / 60 30 50 50 ESPANOLA........................ 57 88 58 87 / 30 20 30 30 SANTA FE........................ 57 84 59 80 / 30 30 40 40 SANTA FE AIRPORT................ 59 87 61 83 / 30 20 30 30 ALBUQUERQUE FOOTHILLS........... 65 88 66 86 / 40 20 30 40 ALBUQUERQUE HEIGHTS............. 67 90 68 87 / 30 10 20 40 ALBUQUERQUE VALLEY.............. 65 92 65 90 / 30 10 20 40 ALBUQUERQUE WEST MESA........... 66 91 66 88 / 30 10 20 40 LOS LUNAS....................... 64 92 65 89 / 30 10 20 40 RIO RANCHO...................... 66 91 66 88 / 30 10 20 30 SOCORRO......................... 66 93 66 93 / 40 20 30 30 SANDIA PARK/CEDAR CREST......... 58 84 58 84 / 40 40 40 50 TIJERAS......................... 60 86 60 86 / 40 30 40 50 MORIARTY/ESTANCIA............... 55 86 55 82 / 50 30 50 50 CLINES CORNERS.................. 57 82 57 80 / 30 30 40 40 GRAN QUIVIRA.................... 59 84 60 84 / 30 30 40 40 CARRIZOZO....................... 62 86 63 87 / 20 20 30 20 RUIDOSO......................... 57 78 57 77 / 30 40 50 30 CAPULIN......................... 55 81 53 82 / 60 30 30 40 RATON........................... 55 86 55 89 / 60 30 30 30 SPRINGER........................ 56 85 56 86 / 60 30 30 30 LAS VEGAS....................... 54 80 54 81 / 50 30 40 30 CLAYTON......................... 58 83 58 89 / 60 20 10 20 ROY............................. 57 81 56 84 / 40 20 30 30 CONCHAS......................... 62 86 62 91 / 30 20 20 20 SANTA ROSA...................... 65 88 63 90 / 30 20 30 20 TUCUMCARI....................... 64 89 62 92 / 60 20 20 20 CLOVIS.......................... 63 87 62 89 / 60 20 10 10 PORTALES........................ 64 88 62 89 / 60 20 10 10 FORT SUMNER..................... 65 89 65 91 / 50 20 20 20 ROSWELL......................... 66 93 67 93 / 30 20 30 20 PICACHO......................... 62 86 61 86 / 30 40 40 20 ELK............................. 59 82 59 81 / 20 50 50 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Aug 20, 6:00 AM MDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT MON AUG 20 2012 NMZ501>540-211200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT MON AUG 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE NORTHEAST PLAINS AND FAR EAST CENTRAL PLAINS DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. THE PRIMARY THREAT IS LARGE HAIL. ELSEWHERE...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SHOWERS AND THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY DOWNPOURS...SMALL HAIL AND GUSTY WINDS ON WEDNESDAY AS MONSOONAL MOISTURE SPREADS EAST ACROSS THE STATE...AND THURSDAY AS AN UPPER LEVEL DISTURBANCE APPROACHES FROM THE WEST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED MONDAY AFTERNOON AND EVENING FOR THE NORTHEAST AND EAST CENTRAL PLAINS DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS TO PRODUCE LARGE HAIL. 11
In the hours before
Special weather statement, Aug 20, 12:14 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1214 PM MDT MON AUG 20 2012
NMZ511-517-518-201845-
JEMEZ MOUNTAINS-LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
1214 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RIO ARRIBA...
NORTHWESTERN SANTA FE...EXTREME NORTHEASTERN SANDOVAL AND
NORTHEASTERN LOS ALAMOS COUNTIES THROUGH 1245 PM MDT...
AT 1208 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SANTA CLARA PUEBLO...OR ABOUT 6 MILES WEST
OF ESPANOLA...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. ANOTHER STRONG
STORM WAS LOCATED NEAR SAN ILDEFONSO PUEBLO.
AREAS AFFECTED BY THESE STORMS INCLUDE...ESPANOLA...AND SANTA CRUZ.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3612 10597 3590 10593 3583 10605 3588 10625
3609 10631
TIME...MOT...LOC 1812Z 261DEG 7KT 3598 10616Special weather statement, Aug 20, 2:13 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT MON AUG 20 2012
NMZ506-507-202045-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
213 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CIBOLA COUNTY THROUGH 245
PM MDT...
AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LAGUNA PUEBLO...MOVING SOUTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. STRONG RUN OFF WILL
OCCUR WITHIN AREAS ALONG HIGHWAY 279 BETWEEN PAGUATE AND LAGUNA PUEBLO.
AREAS AFFECTED BY THIS STORM INCLUDE...MESITA.
&&
LAT...LON 3508 10712 3497 10722 3491 10738 3505 10747
3514 10742 3518 10732
TIME...MOT...LOC 2013Z 316DEG 10KT 3506 10732
GUYERSpecial weather statement, Aug 20, 2:52 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
252 PM MDT MON AUG 20 2012
NMZ537-202115-
DE BACA COUNTY-
252 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY THROUGH
315 PM MDT...
AT 248 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES SOUTHEAST OF YESO...OR ABOUT 19 MILES
SOUTHWEST OF FORT SUMNER...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL
DE BACA COUNTY ALONG HIGHWAY 20.
&&
LAT...LON 3427 10426 3416 10438 3412 10450 3425 10461
3434 10456 3439 10446
TIME...MOT...LOC 2051Z 306DEG 5KT 3427 10446
GUYERSpecial weather statement, Aug 20, 3:05 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
305 PM MDT MON AUG 20 2012
NMZ529-531-532-202130-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-NORTHEAST HIGHLANDS-
305 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
WESTERN HARDING COUNTIES THROUGH 330 PM MDT...
AT 300 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF SOLANO...OR ABOUT 12 MILES
WEST OF MOSQUERO...MOVING SOUTH AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...HIGHWAY 419.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3575 10398 3559 10404 3558 10428 3578 10438
3585 10412
TIME...MOT...LOC 2104Z 345DEG 11KT 3570 10416
GUYERSpecial weather statement, Aug 20, 3:17 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
317 PM MDT MON AUG 20 2012
NMZ537-202145-
DE BACA COUNTY-
317 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DE BACA COUNTY THROUGH
345 PM MDT...
AT 312 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES SOUTHEAST OF YESO...OR ABOUT 19 MILES
SOUTHWEST OF FORT SUMNER...MOVING SOUTHEAST AT 5 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...YESO CREEK ALONG AND WEST
OF HIGHWAY 20.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3427 10424 3416 10435 3414 10449 3424 10457
3436 10454 3437 10442
TIME...MOT...LOC 2116Z 311DEG 2KT 3426 10443
GUYERSpecial weather statement, Aug 20, 3:39 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT MON AUG 20 2012
NMZ530-531-202215-
HARDING COUNTY-UNION COUNTY-
339 PM MDT MON AUG 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND CENTRAL
HARDING COUNTIES THROUGH 415 PM MDT...
AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUEYEROS...OR ABOUT 21 MILES NORTHEAST OF
MOSQUERO...MOVING EAST AT 5 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
AREAS AFFECTED BY THIS STORM INCLUDE...BUEYEROS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
MONDAY EVENING FOR EASTERN NEW MEXICO.
&&
LAT...LON 3607 10359 3594 10364 3590 10380 3596 10391
3604 10389 3614 10376
TIME...MOT...LOC 2139Z 282DEG 4KT 3602 10373
GUYERThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 6:08 PM MDT | Special Weather Statement | ABQ | Harding | 37 min |
| Aug 19, 6:16 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe | 59 min |
| Aug 19, 6:51 PM MDT | Severe Thunderstorm Warning | ABQ | Curry, Quay | 54 min |
| Aug 19, 7:06 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 114 min |
| Aug 19, 7:10 PM MDT | Areal Flood Advisory | ABQ | De Baca, Guadalupe | 80 min |
| Aug 19, 7:26 PM MDT | Special Weather Statement | ABQ | Quay | 34 min |
| Aug 19, 7:34 PM MDT | Areal Flood Advisory | ABQ | Catron | 116 min |
| Aug 19, 7:58 PM MDT | Areal Flood Advisory | ABQ | Quay | 47 min |
| Aug 19, 7:59 PM MDT | Special Weather Statement | ABQ | De Baca | 31 min |
| Aug 19, 8:12 PM MDT | Areal Flood Advisory | ABQ | Harding, Quay, San Miguel | 93 min |
| Aug 19, 8:15 PM MDT | Special Weather Statement | ABQ | Quay | 30 min |
| Aug 19, 8:22 PM MDT | Areal Flood Advisory | ABQ | Chaves, De Baca | 113 min |
| Aug 19, 8:45 PM MDT | Special Weather Statement | ABQ | De Baca | 30 min |
| Aug 20, 12:14 PM MDT | Special Weather Statement | ABQ | Los Alamos | 31 min |
| Aug 20, 1:48 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 87 min |
| Aug 20, 2:09 PM MDT | Areal Flood Advisory | ABQ | Socorro | 111 min |
| Aug 20, 2:13 PM MDT | Special Weather Statement | ABQ | 32 min | |
| Aug 20, 2:45 PM MDT | Flash Flood Warning | ABQ | Socorro | 2 hr |
| Aug 20, 2:52 PM MDT | Special Weather Statement | ABQ | De Baca | 23 min |
| Aug 20, 2:58 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 2 hr |
| Aug 20, 3:05 PM MDT | Special Weather Statement | ABQ | Harding | 25 min |
| Aug 20, 3:17 PM MDT | Special Weather Statement | ABQ | De Baca | 28 min |
| Aug 20, 3:26 PM MDT | Areal Flood Advisory | ABQ | Valencia | 109 min |
| Aug 20, 3:47 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 88 min |
| Aug 20, 3:56 PM MDT | Special Weather Statement | ABQ | Santa Fe | 34 min |
| Aug 20, 4:14 PM MDT | Areal Flood Advisory | ABQ | De Baca | 3 hr |
| Aug 20, 4:23 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Aug 20, 4:41 PM MDT | Special Weather Statement | ABQ | Quay | 49 min |
| Aug 20, 4:46 PM MDT | Areal Flood Advisory | ABQ | Curry | 119 min |
| Aug 20, 4:48 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 42 min |
| Aug 20, 5:21 PM MDT | Flash Flood Warning | ABQ | Chaves, De Baca | 114 min |
Nearby
Special Weather Statements in New Mexico, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.